MAUDE Adverse Event Report: MAILLEFER INSTRUMENTS HOLDING SARL K-REAMER M-ACCESS 21MM 020; REAMER, PULP CANAL, ENDODONTIC

MAILLEFER INSTRUMENTS HOLDING SARL K-REAMER M-ACCESS 21MM 020; REAMER, PULP CANAL, ENDODONTIC
Catalog Number A11MA02102012
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 10/28/2023
Type of Reportable Event Malfunction
Event or Problem Description
In this event it is reported that k-reamer m-access 21mm 020 file broke during use.The broken part was not retrieved from patient's mouth.Reportedly, no injury occurred.
 
Additional Manufacturer Narrative
As a result of this malfunction, the potential for surgical intervention exists to preclude permanent damage to a body structure or permanent impairment of a body function as evidenced by previous reported events with similar files.This event, therefore, is reportable per 21cfr part 803.The device was not returned for evaluation.However, the lot number was provided and retained-product testing and/or dhr review are planned.The results will be submitted as they become available.
 
Additional Manufacturer Narrative
Summary: involved product that broke during use was not returned and cannot be analyzed.Moreover, no unused file is available for evaluation.Nothing unusual to report was found during dhr review (batch #(b)(4)).Root causes are not identified.We will track this kind of event and monitor the trend.

Brand Name
K-REAMER M-ACCESS 21MM 020
Common Device Name
REAMER, PULP CANAL, ENDODONTIC
Manufacturer (Section D)
MAILLEFER INSTRUMENTS HOLDING SARL
ch. du verger 3
ballaigues vaud CH-13 38
SZ  CH-1338
Manufacturer (Section G)
MAILLEFER INSTRUMENTS HOLDING SARL
ch. du verger 3
ballaigues vaud CH-13 38
SZ   CH-1338
Manufacturer Contact
hannah seevaratnam
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key18358605
Report Number8031010-2023-00885
Device Sequence Number7731586
Product Code EKP
UDI-Device IdentifierJ003A11MA021020121
UDI-PublicJ003A11MA021020121
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 12/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberA11MA02102012
Device Lot Number1745615
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date12/15/2023
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/15/2023
Supplement Date Received by Manufacturer12/15/2023
Initial Report FDA Received Date12/19/2023
Supplement Report FDA Received Date12/27/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown